# SDR CA060403002

- Difficulty date: March 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 547 hours
- Engine: Pwc PW207D
- System (JASC): 6210 · Main Rotor Blades
- Part: Wire Strike
- Part number: STC
- Condition: Damaged
- Part time: 539 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING COOL DOWN AT IDLE RPM CYCLIC CONTROL STICK WAS MOVED FORWARD AND MAIN ROTOR BLADE (QTY 2) CONTACTED THE UPPER CUTTER OF THE WIRE STIKE PROTECTION SYSTEM.
